Vol. 308, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Existence of steady multiple vortex patches to the vortex-wave system

Daomin Cao and Guodong Wang

Vol. 308 (2020), No. 2, 257–279

We prove the existence of steady multiple vortex patch solutions to the vortex-wave system in a planar bounded domain. The construction is performed by solving a certain variational problem for the vorticity and studying the asymptotic behavior as the vorticity strength goes to infinity.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

vortex-wave system, vortex patch, Euler equations, Kirchhoff–Routh function, variational problem
Mathematical Subject Classification 2010
Primary: 35J50, 35Q35
Received: 11 June 2018
Accepted: 10 July 2020
Published: 9 December 2020
Daomin Cao
Institute of Applied Mathematics
Chinese Academy of Sciences
Guodong Wang
Institute for Advanced Study in Mathematics
Harbin Institute of Technology